Journal of Differential Geometry

Fuchsian Affine Actions of Surface Groups

FranÇois Labourie

Full-text: Open access

Abstract

Let λq be the irreducible representation of SL(2, ℝ) in SL(q, ℝ). Define a Fuchsian subgroup of SL(q, ℝ) to be a subgroup conjugate to a discrete subgroup of λq(SL(2, ℝ)). We prove in this paper that the fundamental group of a compact surface does not act properly on the affine space by affine tranformations if its linear part is Fuchsian.

Article information

Source
J. Differential Geom., Volume 59, Number 1 (2001), 15-31.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090349279

Digital Object Identifier
doi:10.4310/jdg/1090349279

Mathematical Reviews number (MathSciNet)
MR1909247

Zentralblatt MATH identifier
1037.57031

Citation

Labourie, FranÇois. Fuchsian Affine Actions of Surface Groups. J. Differential Geom. 59 (2001), no. 1, 15--31. doi:10.4310/jdg/1090349279. https://projecteuclid.org/euclid.jdg/1090349279


Export citation